EconPapers    
Economics at your fingertips  
 

Two extensions for fitting discrete time term structure models with normally distributed factors

Senay Agca () and Don Chance

Applied Mathematical Finance, 2004, vol. 11, issue 3, 187-205

Abstract: This paper provides extensions to procedures for the implementation of two well-known term structure models. In the first part, a misleading implication given in two textbooks concerning the ability to fit a Ho-Lee type term structure tree through trial and error is corrected, and it is shown that the tree can be fitted precisely with a simple and easily programmable formula. In the second part, a previously published result that obtains the drift for a single-factor discrete time Heath-Jarrow-Morton model is extended to a multi-factor world. In both cases numerical examples are provided.

Keywords: term structure; Ho-Lee model; Heath-Jarrow-Morton model (search for similar items in EconPapers)
Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/1350486042000228717 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apmtfi:v:11:y:2004:i:3:p:187-205

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAMF20

DOI: 10.1080/1350486042000228717

Access Statistics for this article

Applied Mathematical Finance is currently edited by Professor Ben Hambly and Christoph Reisinger

More articles in Applied Mathematical Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:apmtfi:v:11:y:2004:i:3:p:187-205